# SDR SWAA2020121430636

- Difficulty date: November 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 2565 · Escape Slide
- Part: Visor
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ESCAPE SLIDE VISOR DOOR R2 AFT GALLEY AND LAV (1 EA).  REPLACED ESCAPE SLIDE VISOR DOOR R2 AFT GALLEY AREA (1 EA), IAW B737-700 SOPM 20-50-12.
